# SDR AALA202407058457

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 11,129 hours, 2,965 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: D0003100300000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAT RETURNED TO MIA DUE TO THE FLIGHT CREW REPORTING A GREEN HYD SYS RESERVOIR LOW LEVEL ECAM MESSAGE IN CRUISE ALONG WITH A SECONDARY ECAM MESASAGES FOR GREEN HYD SYS ENGINE 1 PUMP LOW PRESSURE AND GREEN HYD SYS LOW PRESSURE. THE FLT CREW ACCOMPLISHED QRH PROCEDURES TO INCLUDE GRAVITY EXTENSION OF LANDING GEAR. THE ACFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT.   ON POST FLT INSP,  FIRST OFFICER NOTED HYD FLUID DRAINING FROM NR 1 ENG PYLON & GREEN HYD SYS RESEVOIR EMPTY. MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE ELBOW IN THE LEFT PYLON AND REPLACED IT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
